Density Problems for W1,1(M, N)

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)937-947
Number of pages11
JournalCommunications on Pure and Applied Mathematics
Volume55
Issue number7
DOIs
StatePublished - Jul 2002

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

Density Problems for W1,1(M, N). / Hang, Fengbo.

In: Communications on Pure and Applied Mathematics, Vol. 55, No. 7, 07.2002, p. 937-947.

Research output: Contribution to journalArticle

@article{0fdf75029a9148439c7051b113280e64,
title = "Density Problems for W1,1(M, N)",
author = "Fengbo Hang",
year = "2002",
month = "7",
doi = "10.1002/cpa.3020",
language = "English (US)",
volume = "55",
pages = "937--947",
journal = "Communications on Pure and Applied Mathematics",
issn = "0010-3640",
publisher = "Wiley-Liss Inc.",
number = "7",

}

TY - JOUR

T1 - Density Problems for W1,1(M, N)

AU - Hang, Fengbo

PY - 2002/7

Y1 - 2002/7

UR - http://www.scopus.com/inward/record.url?scp=0036260626&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0036260626&partnerID=8YFLogxK

U2 - 10.1002/cpa.3020

DO - 10.1002/cpa.3020

M3 - Article

VL - 55

SP - 937

EP - 947

JO - Communications on Pure and Applied Mathematics

JF - Communications on Pure and Applied Mathematics

SN - 0010-3640

IS - 7

ER -